# SDR F3LA2022061500060

- Difficulty date: June 13, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N323FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07925
- Aircraft time: 15,054 hours, 6,564 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Condition: Low Quantity
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE LP224098 ITEM 1, "HYD Y RSVR LO LVL".
CORRECTIVE ACTION: SERVICED Y HYD REF. AMM 12-12-29-611-001-A.
